MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number H802232390010
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device contamination occurred.A rotawire was selected for use.Prior to procedure, it was reported that wire has precipitation out of box.There were no patient complications.

Brand Name
ROTAWIRE? AND WIRECLIP? TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22903575
Report Number2124215-2025-60048
Device Sequence Number15454032
Product Code MCX
UDI-Device Identifier08714729144168
UDI-Public(01)08714729144168(17)240517(10)29423715
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2024
Device Model NumberH802232390010
Device Catalogue NumberH802232390010
Device Lot Number0029423715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/27/2025
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown